# SDR CALA9600924

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flt Contl Comp
- Part number: 4051600913
- Condition: Inoperative
- Location: Nr 1/2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AUTOPILOT DISENGAGED FOLLOWED BY ILLUMINATION OF STAB OUT OF TRIM LIGHT, SPEED TRIM FAIL LIGHT, MACH TRIM FAIL LIGHT, OFF FLAGS IN CAPTAIN'S AIRSPEED, ALTITUDE AND VVI INDICATORS AND CAPTAIN'S FLIGHT DIRECTOR V-BARS VIBRATING DURING CRUISE FLIGHT.  TROUBLESHOOTING BY MAINTENANCE FOUND BOTH FLIGHT CONTROL COMPUTERS AT FAULT.  BOTH THE NR 1 AND NR 2 FLIGHT CONTROL COMPUTERS WERE REMOVED AND REPLACED, BITE TEST WAS GOOD.  LAND VERIFY TEST WAS PERFORMED IAW MM 22-03-00 AND NO FAULTS WERE NOTED.
